MathSciNet Relay Station
MathSciNet bibliographic data
MR1436107 62J05
Raftery, Adrian E.; Madigan, David; Hoeting, Jennifer A. Bayesian model averaging for linear regression models. J. Amer. Statist. Assoc. 92 (1997), no. 437, 179–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement